Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Ask a doctor about the name of bolli disease in english and what is the causing it ?

what iz the name of bolli disease in english and which is the causing agant for this disease
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  2806
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for choosing HCM..,

Bolli ( Telugu term..,) in is called...,

LEUCODERMA....and medical term is ...VITILLIGO...,

It is Acquired, Autoimmune depigmented...,

Autosomal dominant disorder..,

Hereditary and genetic have major role...,

Cause is unknown...ok..

good luck..,
Answered: Wed, 14 Mar 2012
I find this answer helpful
Dentist, Endodontics Dr. Anshika Taneja's  Response
hello and welcome to HCM forum,
if you mean boils and its causative agent, then i would like to inform you that boils are also called as ulcers, they can occur due to stress, vitamin deficiency and are sometimes associated with any other infectious disease as well.
kindly visit your concrened doctor soon and get yourself examined.
i wish you good health.
Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor